On Some Finite 2-Groups of Deficiency Zero
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 139-143
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a4,
author = {Ali-Reza Jamali},
title = {On {Some} {Finite} {2-Groups} of {Deficiency} {Zero}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {139--143},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a4/}
}
Ali-Reza Jamali. On Some Finite 2-Groups of Deficiency Zero. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 139-143. http://geodesic.mathdoc.fr/item/MR_1992_39_a4/